... my skin is warm to the touch and painful when certain clothing is on. I know skin sensitivity is a side effect but will this go away? I am able to move better since starting Orencia but I don't know if I can continue due to the skin sensitivity
I haven't used Orencia myself and none of the reviews mention any problems as such. I don't know how to help you ... perhaps you could join the forum and someone there may be able to help. They may have experienced what you have or may know of someone who has suffered with skin sensitivity.
- Orencia Information for Consumers
- Orencia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orencia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 1 answer
Posted 13 Jul 2010 • 3 answers
My wife is having bad side effects from Orencia,leg pain and cramping is the worst. What can she do?
Posted 22 Jul 2014 • 1 answer
Posted 7 Oct 2016 • 0 answers
Posted 17 Jun 2017 • 0 answers